# SDR AALA202408059053

- Difficulty date: August 4, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 63,619 hours, 26,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A54301
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PASSENGER CABIN FLOOR SUPPORT INTERCOSTAL SUPPORT ANGLE  AT STA 390, RBL 11.  REPLACED SUPPORT ANGLE PER AARD 51-00-05-1.
